On the structure of a neighborhood of weakly attracting compact sets
Differencialʹnye uravneniâ, Tome 30 (1994) no. 4, pp. 565-574
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1994_30_4_a1,
author = {B. S. Kalitin},
title = {On the structure of a neighborhood of weakly attracting compact sets},
journal = {Differencialʹnye uravneni\^a},
pages = {565--574},
year = {1994},
volume = {30},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1994_30_4_a1/}
}
B. S. Kalitin. On the structure of a neighborhood of weakly attracting compact sets. Differencialʹnye uravneniâ, Tome 30 (1994) no. 4, pp. 565-574. http://geodesic.mathdoc.fr/item/DE_1994_30_4_a1/